# SDR RAIA00711012

- Difficulty date: November 17, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145
- Aircraft serial: 145313
- Aircraft time: 19,311 hours, 13,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS25231316
- Condition: Burned Out
- Location: Flood Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5505 - STL - MAIN DOOR EXTERIOR FLOOD LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED BULB, OPS CHECK GOOD.
